# SDR SWAA2023071256991

- Difficulty date: June 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS275 BL0 WL208. BS- 284 BL-0<[01] REMOVED INTERCOSTAL FROM BS277-BS294 AT BL0 WL 208 IAW SRM 51-40-02;[02] DAMAGE FOUND AT FWD CABIN INTERCOSTAL BS 284; BL-0; WL 208 FOUND TO BE OUT OF LIMIT IAW SRM 53-1-51-1A-1 DET.4B(1A); FIG 105-N;[03] LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410-3; LOT#240019 AT BS 277 TO BS 294 BL 0 WL 208 IAW SRM 51-40-05-0G-0 AND DWG# 141A5400.OK TO INSTALL;[04] VERIFIED STEPS #1; #2;AND#3. OK TO INSTALL;[05] INSTALLED NEW INTERCOSTAL AT BS 277 TO BS 294;BL 0; WL 208 IAW SRM 51-40-02-0G-0 AND DWG# 141A5400;[06] VERIFIED STEP #5;[07] VERIFIED STEP #5
